# SDR REXA2022012600143

- Difficulty date: December 20, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: BA670450743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LBL 9 SEAT RAIL #8 HAS (3) AREAS OF CORROSION TO INCLUDE THE WALL
MOUNTING LUG. (FS 977.00)                                        "
"INSTALLED NEW SEAT RAIL ON NEW WALL MOUNTING LUG IAW CRJ900 AMM 53- 
000-49-400-801-A07 WVAC EMP # "
